EconPapers    
Economics at your fingertips  
 

Iterated weak dominance and interval-dominance supermodular games

Joel Sobel ()
Additional contact information
Joel Sobel: Department of Economics, University of California, San Diego

Theoretical Economics, 2019, vol. 14, issue 1

Abstract: This paper extends Milgrom and Robert's treatment of supermodular games in two ways. It points out that their main characterization result holds under a weaker assumption. It refines the arguments to provide bounds on the set of strategies that survive iterated deletion of weakly dominated strategies. I derive the bounds by iterating the best-response correspondence. I give conditions under which they are independent of the order of deletion of dominated strategies. The results have implications for equilibrium selection and dynamic stability in games.

Keywords: Supermodularity; dominance; equilibrium selection (search for similar items in EconPapers)
JEL-codes: C72 D81 (search for similar items in EconPapers)
Date: 2019-01-30
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://econtheory.org/ojs/index.php/te/article/viewFile/20190071/22771/670 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:the:publsh:2904

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Federico Echenique, Thomas Mariotti, Dilip Mookherjee, Florian Scheuer, Ran Spiegler

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

 
Page updated 2019-02-01
Handle: RePEc:the:publsh:2904